I'm 4 months post rad hysterectomy had ovaries removed and endo removed and adhesions sorted. I started hrt few weeks ago felt better in myself but then started with severe migraines. I'm on 50 mil patches so low dose oestrogen I'm due back in work next week and still feel exhausted a little confused and a bit shell shocked to be honest. Pains have gone almost completely from stomach which is fantastic and I have started yoga and Pilates. Just wondering if anyone else has had similar op and how their recovery is going. I seem to have lost my confidence too . I just hope endo stays away now trying to be positive x

4 Replies

  • Hello Bevsymon,

    I would strongly advise you to go to your doctor as soon as possible to ask for a different type of HRT. They are either oestrogen, or with added progesterone, but they do vary. Synthetic and natural, even different brands.

    You don't need progesterone, as you have had a complete hysterectomy. My daughter got terrible migraines on her HRT until it was changed. She had to have testosterone as well. It took a bit of tweaking to get the dose right.

    I had hormone implants that lasted six months after my total hysterectomy. It was in 1983 so I don't know if they do them any more. I do hope a solution is found quickly.

    It is very important to tell your doctor. Migraines are not an acceptable side effect.

  • Thank you for your response I will make a Drs apt tomoro x

  • I haven't been given hrt after my TAH and Bso in Dec, originally thought it was ovarian cancer but only found out after it was severe endo.. Gynaecologist mentioned a low dose hrt patch but asked me to check with cardiologist first as I had a blood clot in Lung in Nov (this is were this all started ) and he is against me taking it due to increased risk for me having another clot.. So I am not anything ? It's all so confusing as people all say diff things.. I went back to work part time in March part time at first.. Was good to be back but exhausting at first..

    Good luck


  • I have been off for nearly four months due back next week but like u say I'm so tired. Clots is a side effect of hrt so your Dr is right to not give it to you. Just make sure u look after your bones I take calcium with bit d and cod liver oil for my brain function - thank you for your response x

You may also like...